# SDR 95ZZZW442

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305TW
- Make and model: Boeing 747284B
- Aircraft serial: 20742
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 5 - JFK - DURING CLIMB, SHUT DOWN NR 2 ENGINE DUE TO FIRE WARNING.  DISCHARGED BOTH FIRE EXTINGUISHER BOTTLES.  FOUND INTERGRATED DRIVE GENERATOR, MFG P/N 28B26313A, FAILURE AND OVERHEAT DAMAGE TO PLUMBING AND ELECTRICAL WIRING.  REPLACED ENGINE S/N 4131.  INVESTIGATION INTO NR 2 ENGINE SHUTDOWN DUE TO FIREWARNING, REVEALED INTEGRATED DRIVE GENERATOR FAILED DUE TO INSUFFICIENT LUBRICATION SUPPLY.  ENGINE S/N 4131 WAS REPAIRED AND RETURNED TO SERVICE.  (W)
